Not resolved
2 comments

I bought dr.james glutahione..taking the pill for 3days i got stomachache and vowel movement..i want to return it and get my money back..maybe its fake one

Do You Have Something To Say ?
Write a review

Comments

Terms of Service
Post Comment
Cancel
LazadaPH
#927652

Hi, we are from Lazada Philippines and I am sorry to hear about your concern. We would be happy to help if you can provide us your Order Number or Ticket Number. You can also call us at our hotline at 02 -795 8900 or send us information on your concern via our contact us page at: http://www.lazada.com.ph/contact/

Anonymous
Bangkok, Krung Thep, Thailand #908407

Its not fake. Its because your body is not use to it and still adjusting.

Anyway, you can return it and get your money back within 14 days. You have to sign in free to their website and go to change and return page. You will be given instructions how to get your money back and return back the items.

Smile happy shopping! Contact them over the phone...

You May Also Like